MathSciNet Relay Station
MathSciNet bibliographic data
MR554407 (81c:58035) 58F05 (70H15)
Gelʹfand, I. M.; Dorfman, I. Ja. Hamiltonian operators and algebraic structures associated with them. (Russian) Funktsional. Anal. i Prilozhen. 13 (1979), no. 4, 13–30, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement